# SDR SWIA95745

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RT WINDSHIELD SHATTERED AT 33,000 FEET.  REMOVED AND REPLACED CO-PILOT'S WINDSHIELD WITH NEW UNIT IAW MM 56-12-01 AND RT NR 56-10.
